On a packing problem for infinite graphs and independence spaces
In this paper several infinite extensions of the well-known results for packing bases in finite matroids are considered. A counterexample is given to a conjecture of Nash-Williams on edge-disjoint spanning trees of countable graphs, and a sufficient condition is proved for the packing problem in independence spaces over a countably infinite set. © 1979.
Publication Source (Journal or Book title)
Journal of Combinatorial Theory, Series B
Oxley, J. (1979). On a packing problem for infinite graphs and independence spaces. Journal of Combinatorial Theory, Series B, 26 (2), 123-130. https://doi.org/10.1016/0095-8956(79)90050-9